RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
1968
Volume 2,
Issue 3,
Pages
22–38
(Mi faa2780)
This article is cited in
10
papers
The problem of Cauchy for differential operators with a dominant principal part
L. R. Volevich
,
S. G. Gindikin
Received:
05.02.1968
Fulltext:
PDF file (1804 kB)
Cited by
English version:
Functional Analysis and Its Applications, 1968,
2
:3,
204–218
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025